Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 148, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2007, 8:15 PM CDT for Llano County, Texas. It was in force for 105 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2007, 8:15 PM CDT (01:15 UTC)
- Expired
- May 24, 2007, 10:00 PM CDT
- In force
- 105 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
County Llano County, TX
The radar
The Ft Hood radar (KGRK), 124 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3244 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KEWX 250115 FFWEWX TXC299-250300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 815 PM CDT THU MAY 24 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... LLANO COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITIES OF...LLANO...KINGSLAND... * UNTIL 1000 PM CDT * AT 810 PM CDT...WEATHER SERVICE RADAR INDICATED CONTINUED SHOWER AND THUNDERSTORM ACTIVITY OVER LLANO COUNTY..ALTHOUGH INTENSITIES AND RAINFALL RATES HAD DECREASED DURING THE LAST HOUR. HOWEVER.. PREVIOUS HEAVY RAINS FROM EARLIER THIS EVENING HAVE LEFT CREEKS AND STREAMS NEAR OR ABOVE BANKFULL AND THERE IS STILL FLOODING OVER HIGHWAY 71 EAST OF LLANO. THEREFORE EVEN MINIMAL FURTHER RAINFALL WILL CONTINUE THE FLOOD THREAT AS LOW WATER CROSSINGS AND HIGHWAYS WILL REMAIN DANGEROUS FROM FLOODING THIS EVENING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW AND CASTELL WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION. DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN AROUND DONT DROWN. LAT...LON 3054 9893 3051 9842 3090 9846 3083 9888 $$
1 follow-up statement
000 WGUS74 KEWX 250147 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 841 PM CDT THU MAY 24 2007 TXC299-250300- LLANO TX- 841 PM CDT THU MAY 24 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR LLANO COUNTY... AT 836 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED LIGHT TO MODERATE SHOWERS ACROSS LLANO COUNTY. DUE TO PREVIOUS HEAVY RAINFALL..RESIDUAL FLOODING ALONG CREEKS AND STREAMS AS WELL AS WATER COVERING ROADWAYS WILL CONTINUE TO MAKE FOR DANGEROUS NIGHT DRIVING CONDITIONS THIS EVENING ACROSS LLANO COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION. DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN AROUND DONT DROWN. LAT...LON 3054 9893 3051 9842 3090 9846 3083 9888 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 7:00 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 24, 7:00 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 700 PM CDT THU MAY 24 2007 .AVIATION...I-35 CORRIDOR TERMINALS VFR WITH SCT SHOWERS AND TSTMS LCLY LWRG CIGS AND VSBYS TO MVFR. AFTER 04Z MVFR CIGS NEAR 15 HND AGL LWRG TO IFR CIGS AFT 10Z. CIGS LIFTING TO MVFR AFT 15Z AND VFR CIGS AFT 20Z WITH SCT SHWRS AND TSTMS LCLY LWRG CIGS AOB 1 THSD AGL AND VSBYS AOB 3 MILES. KDRT TERMINAL VFR CIGS WITH SCT SHWRS AND TSTMS TIL 04Z LCLY LWRG CIGS NEAR 15 HND AGL VSBYS AOB 3 MILES. AFT 06Z MVFR CIGS WITH SCT SHWRS. AFT 12Z CIGS LWRG TO IFR WITH SCT SHWRS. AFT 15Z CIGS LIFTING TO MVFR AND AFT 20Z VFR CIGS WITH SCT SHWRS AND TSTMS TIL 04Z LCLY LWRG CIGS NEAR 15 HND AGL VSBYS AOB 3 MILES. EAST TO SOUTHEAST WINDS 10 TO 15 KTS. .PREV DISCUSSION... /ISSUED 359 PM CDT THU MAY 24 2007/ DISCUSSION... INCREASING RAIN CHANCES ARE STILL COMING THROUGH THE MEMORIAL DAY WEEKEND. THE HEIGHT FIELD ALOFT HAS CHANGED TO SUPPORT BETTER RAIN CHANCES...AS A SERIES OF 700 TO 250 HPA TROFS MOVE FROM THE WESTERN U.S. ACROSS THE GREAT PLAINS. THE SOUTHERN EDGE OF THESE WEATHER SYSTEMS WILL CAUSE A WEAK LOW OR TROF TO FORM IN THE HEIGHT FIELD FROM 700 TO 250 HPA ON FRIDAY. A SERIES OF THESE WEATHER SYSTEMS PASSING NORTH OF THE AREA WILL MAINTAIN SOME TYPE OF 700 TO 250 HPA TROF OVER CNTRL TEXAS THROUGH MONDAY. PREVAILING SOUTHEAST LOW LEVEL WINDS WILL CONTINUE...SO MOISTURE SUPPLY WILL BE AMPLE AND ENVIRONMENTAL CONDITIONS ALOFT FAVORABLE FOR RAIN TO DEVELOP OVER THE WEEKEND. WILL CONTINUE THE FORECAST FOR WET WEATHER WITH SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAIN IS POSSIBLE. WILL CONTINUE TO SHOW SPECIAL WEATHER STATEMENT. THE CURRENT PATTERN IS LITTLE CHANGED FROM WHAT WAS OBSERVED LAST WEEKEND...ONLY IN THE NEXT FEW DAYS MORE MOISTURE IS IN PLACE...AND THE ENVIRONMENT IS BETTER TO CAUSE MORE WIDESPREAD RAIN. THE WESTERLIES TO THE NORTH WILL INCREASE IN STRENGTH AND DRIFT SOUTH TUESDAY AND WEDNESDAY. THE WEAK TROF FROM 700 TO 250 HPA NEAR THE AREA WILL CONTINUE MONDAY...AND THEN MOVE EAST TUESDAY AND TUESDAY NIGHT...AS THE STRONGER WESTERLIES TO THE NORTH CARRY TROF AWAY FROM THE AREA. WILL BEGIN TO SHOW RAIN CHANCES DECREASING FROM THE WEST TUESDAY AND TUESDAY NIGHT. FORECASTS SHOW A FAST MOVING 700 TO 300 HPA TROF COMING OVER THE AREA FROM THE NW ON WEDNESDAY...ASSOCIATED WITH A COOL FRONT. RAIN AND SHOWERS WITH THIS FEATURE WEDNESDAY AND PART OF WEDNESDAY EVENING OF NEXT WEEK WOULD BE OF SHORTER DURATION...AND END BY LATE WEDNESDAY NIGHT TO THURSDAY. THIS WOULD SET UP DRY WEATHER FOR THE LAST PART OF NEXT WEEK AND THE FIRST WEEKEND OF JUNE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 82 66 82 67 / 50 50 50 40 40 AUSTIN BERGSTROM INTL AIRPORT 69 82 65 82 65 / 50 50 50 40 40 DEL RIO INTL AIRPORT 72 83 68 81 67 / 50 50 50 50 50 SAN ANTONIO INTL AIRPORT 70 82 67 81 67 / 40 50 50 50 50 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/02
Hazardous weather outlook, May 24, 8:49 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 849 AM CDT THU MAY 24 2007 TXZ171>173-183>194-202>209-217>225-228-251145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 849 AM CDT THU MAY 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER VAL VERDE COUNTY LATE THIS AFTERNOON INTO THE EVENING HOURS. HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WITH HEAVY RAIN WILL INCREASE THIS WEEKEND WITH A THREAT FOR FLASH FLOODING BY SUNDAY. THE HEAVY RAIN POTENTIAL COULD LAST INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 24, 3:50 PM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 350 PM CDT THU MAY 24 2007 TXZ171>173-183>194-202>209-217>225-228-250530- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 350 PM CDT THU MAY 24 2007 ...RAIN CHANCES EXPECTED TO INCREASE THE NEXT FEW DAYS... A SERIES OF WEATHER DISTURBANCES WILL PASS NEAR AND NORTH OF SOUTH CENTRAL TEXAS THROUGH MONDAY...PROVIDING A BETTER ENVIRONMENT TO CAUSE RAIN AND SHOWERS. A WEAK LOW ALOFT IS FORECAST TO DEVELOP NEAR THE AREA FRIDAY THROUGH SUNDAY AND MONDAY. WINDS ALOFT ARE EXPECTED TO BECOME LIGHT...SO THE WETTER PATTERN IS EXPECTED TO STAY FOR A FEW DAYS. BY TUESDAY...THIS LATE MAY RAIN MAKING PATTERN IS EXPECTED TO SLOWLY MOVE EAST...CAUSING A DECREASING CHANCE OF RAIN FROM THE WEST TUESDAY. ANOTHER WAVE OF SHOWERS COULD SWEEP ACROSS THE AREA FROM THE NORTHWEST WEDNESDAY...FOLLOWED BY DRIER WEATHER LATE NEXT WEEK. THERE WILL BE A CONTINUED CHANCE FOR RAIN...SHOWERS AND THUNDERSTORMS FRIDAY THROUGH MONDAY. THIS WEATHER PATTERN HAS THE POTENTIAL TO CAUSE LOCALLY HEAVY RAIN AND FLASH FLOODING. RAINFALL FOR JANUARY 1ST THROUGH TODAY IS AMONG ONE THE WETTER JANUARY TO MAY PERIODS OVER THE AREA. THE LIST BELOW SHOWS HOW JANUARY 1ST TO MAY 23RD...2007 COMPARES WITH THE WETTEST JANUARY TO MAY PERIODS IN THE PAST. AUSTIN BERGSTROM AS OF MAY 23RD WAS SO FAR THE 3RD WETTEST. AUSTIN-BERGSTROM AIRPORT AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1948-2007 RANK VALUE ENDING DATE 1 28.83 5/31/1965 2 25.61 5/31/1957 3 21.48 JAN. 1ST TO MAY 23RD, 2007 4 21.00 5/31/1969 DEL RIO AS OF MAY 23RD WAS SO FAR A TIE FOR THE 11TH WETTEST... WITH JANUARY TO MAY 1994. DEL RIO AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1906-2007 RANK VALUE ENDING DATE 1 19.47 5/31/1957 2 15.24 5/31/1949 3 14.60 5/31/1931 4 13.69 5/31/1992 5 13.19 5/31/1997 6 12.56 5/31/1958 7 12.42 5/31/1914 8 11.99 5/31/1990 9 11.97 5/31/1981 10 11.50 5/31/1987 11 10.81 5/31/1994 AND JAN. 1ST TO MAY 23RD, 2007 13 10.76 5/31/2004 14 10.63 5/31/1969 15 10.24 5/31/1921 SAN ANTONIO AS OF MAY 23RD WAS SO FAR THE 12TH WETTEST. SAN ANTONIO AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1885-2007 RANK VALUE ENDING DATE 1 29.13 5/31/1992 2 24.77 5/31/1957 3 23.69 5/31/1900 4 22.08 5/31/1935 5 21.34 5/31/1987 6 21.28 5/31/1965 7 20.87 5/31/1993 8 18.69 5/31/1991 9 18.66 5/31/1926 10 18.27 5/31/1888 11 18.00 5/31/1949 12 17.46 JAN. 1ST TO MAY 23RD, 2007 AUSTIN MABRY AS OF MAY 23RD WAS SO FAR THE 27TH WETTEST AUSTIN AREA (THREADEX STATION) EXTREMES HIGHEST TOTAL PRECIPITATION (INCHES) DAYS: 1/1 - 5/31 LENGTH OF PERIOD: 151 DAYS YEARS: 1891-2007 RANK VALUE ENDING DATE 1 32.69 5/31/1900 2 28.03 5/31/1915 3 27.77 5/31/1992 4 27.63 5/31/1922 5 25.58 5/31/1957 6 24.41 5/31/1914 7 22.60 5/31/1919 8 22.54 5/31/1946 9 22.34 5/31/1965 10 22.20 5/31/1968 11 21.99 5/31/1991 12 21.76 5/31/1929 13 21.46 5/31/1926 14 21.27 5/31/1934 15 20.33 5/31/1944 16 20.26 5/31/1924 17 20.08 5/31/1905 18 19.94 5/31/1958 19 19.68 5/31/1979 20 19.54 5/31/1970 21 19.28 5/31/1997 22 19.17 5/31/1904 23 18.99 5/31/1921 24 18.89 5/31/1931 25 18.79 5/31/1941 26 18.56 5/31/1976 27 18.49 JAN. 1ST TO MAY 23RD, 2007 ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT. FOR THE LATEST WEATHER INFORMATION...ON THE WEB...GO TO WWW.SRH.WEATHER.GOV/EWX.
Local storm report, May 24, 7:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
748 PM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM FLASH FLOOD KINGSLAND 30.66N 98.45W
05/24/2007 LLANO TX LAW ENFORCEMENT
STREET FLOODING
0747 PM FLASH FLOOD 7 E LLANO 30.75N 98.56W
05/24/2007 LLANO TX LAW ENFORCEMENT
WATER COVERING HIGHWAY 71
&&
WRLocal storm report, May 24, 7:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 PM CDT THU MAY 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM FLASH FLOOD 20 WNW BRIGGS 30.98N 98.23W
05/24/2007 BURNET TX LAW ENFORCEMENT
HIGHWAY 183 CLOSED AT MESQUITE CREEK WITH WATER
COMPLETELY COVERING HIGHWAY
&&
WRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:28 PM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| May 24, 7:45 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 24, 8:31 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| May 24, 10:20 PM CDT | Flash Flood Warning | EWX | Burnet | 100 min |
| May 24, 10:40 PM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| May 24, 10:40 PM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| May 24, 10:53 PM CDT | Flash Flood Warning | EWX | Kerr | 4 hr |
| May 24, 11:31 PM CDT | Flash Flood Warning | EWX | Williamson | 119 min |
| May 25, 12:18 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 3 hr |
| May 25, 12:52 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| May 25, 12:59 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 57 hr |
| May 25, 1:20 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 1:48 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| May 25, 2:22 AM CDT | Flash Flood Warning | EWX | Uvalde | 113 min |
| May 25, 2:42 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| May 25, 3:11 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 25, 3:22 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| May 25, 3:31 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 59 min |
| May 25, 3:43 AM CDT | Flash Flood Warning | EWX | Bandera | 2 hr |
| May 25, 4:16 AM CDT | Flash Flood Warning | EWX | Real, Uvalde | 3 hr |
| May 25, 5:36 AM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr | 3 hr |
| May 25, 6:12 AM CDT | Flash Flood Warning | EWX | Edwards | 2 hr |
| May 25, 7:05 AM CDT | Flash Flood Warning | EWX | Real, Uvalde | 70 min |
| May 25, 8:13 AM CDT | Flash Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| May 25, 8:23 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Gillespie, Kendall, Kerr, Medina | 4 hr |
| May 25, 12:28 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.